# SDR SWAA050629

- Difficulty date: March 1, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 63,134 hours, 60,729 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECENDING THROUGH 7000 FT, OUTFLOW VALVE WENT TO FULL OPEN & CABIN DIFF PRESSURE INDICATED ZERO.  REMOVED AND REPLACED CABIN PRESSURE CONTROL PANEL PER MM.
